Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 269, NWS North Platte, NE

July 24, 20204 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 24, 2020, 9:19 PM MDT for 4 counties in Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2020, 9:19 PM MDT (03:19 UTC)
Expired
Jul 24, 2020, 10:00 PM MDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Chase County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 144 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1764 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1967 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted.

793 
WUUS53 KLBF 250319
SVRLBF
NEC029-085-111-135-250400-
/O.NEW.KLBF.SV.W.0269.200725T0319Z-200725T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1019 PM CDT Fri Jul 24 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southeastern Perkins County in southwestern Nebraska...
  Eastern Chase County in southwestern Nebraska...
  Southwestern Lincoln County in southwestern Nebraska...
  Northwestern Hayes County in southwestern Nebraska...

* Until 1100 PM CDT/1000 PM MDT/.

* At 1018 PM CDT/918 PM MDT/, a severe thunderstorm was located 7
  miles north of Enders, or 8 miles east of Imperial, moving
  northeast at 35 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Imperial, Hayes Center, Wauneta, Enders, Enders Reservoir State
  Recreation Area, Grainton, Center Dam Campground and Area A
  Campground.

This includes Highway 61 between mile markers 29 and 42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4051 10165 4090 10133 4080 10121 4076 10114
      4071 10110 4050 10100 4037 10148
TIME...MOT...LOC 0318Z 230DEG 31KT 4054 10147 

HAIL...<.75IN
WIND...70MPH
 
$$

Taylor
2 follow-up statements
520 
WWUS53 KLBF 250337
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1037 PM CDT Fri Jul 24 2020

NEC029-085-111-135-250400-
/O.CON.KLBF.SV.W.0269.000000T0000Z-200725T0400Z/
Perkins NE-Chase NE-Lincoln NE-Hayes NE-
1037 PM CDT Fri Jul 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM
CDT/1000 PM MDT/ FOR SOUTHEASTERN PERKINS...NORTHEASTERN CHASE...
SOUTHWESTERN LINCOLN AND NORTHWESTERN HAYES COUNTIES...

At 1037 PM CDT/937 PM MDT/, a severe thunderstorm was located 13
miles northwest of Hayes Center, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hayes Center and Grainton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4058 10149 4090 10133 4080 10121 4076 10114
      4071 10110 4050 10100 4043 10141
TIME...MOT...LOC 0337Z 237DEG 31KT 4059 10125 

HAIL...<.75IN
WIND...60MPH
 
$$

Taylor
932 
WWUS53 KLBF 250403
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1103 PM CDT Fri Jul 24 2020

NEC029-085-111-135-250413-
/O.EXP.KLBF.SV.W.0269.000000T0000Z-200725T0400Z/
Perkins NE-Chase NE-Lincoln NE-Hayes NE-
1103 PM CDT Fri Jul 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERKINS...
NORTHEASTERN CHASE...SOUTHWESTERN LINCOLN AND NORTHWESTERN HAYES
COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4058 10149 4090 10133 4080 10121 4076 10114
      4071 10110 4050 10100 4043 10141
TIME...MOT...LOC 0403Z 230DEG 31KT 4073 10104 

$$

Taylor

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 5:45 PM MDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jul 24, 5:45 PM MDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
645 PM CDT Fri Jul 24 2020

.SYNOPSIS...
Issued at 354 PM CDT Fri Jul 24 2020

The CWA currently sits on the backside of an upper level ridge,
placing the area in southwesterly flow aloft. In the lower levels,
persistent southerly flow has brought ample moisture northward from
the Gulf of Mexico. In fact, the 12Z LBF RAOB had a daily max PWAT
value, at 1.72". Deeper mid-level moisture is advecting into the
region from the southwest, originating from Baja. At the surface, a
trough axis currently sits north to south from roughly Gordon to
Chappell and will be the focus for storm development this
evening.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 354 PM CDT Fri Jul 24 2020

Thunderstorms have begun to develop along the surface trough over
the eastern Panhandle and will push eastward into the Sandhills with
time. The environment ahead of this surface trough is rather
unstable, with MLCAPE values of 3000-3500 j/kg and deep layer shear
around 30kts. Discrete modes are possible initially, with the best
risk at seeing supercellular convection across the north central
Sandhills. The potential for large hail this evening should be
greatest from any sustained discrete storms. Convection will then
grow upscale into a more linear mode as it pushes eastward and pose
a threat for damaging winds. DCAPE values of 1000+ j/kg and steep
low level lapse rates should support a few damaging wind gusts, with
the best parameter space being across the northern Sandhills. H85
flow will increase rather significantly through the evening, with 40-
50kts expected after 0Z. Some hodograph enlargement will occur in
the lowest few kilometers, but with a stabilizing boundary layer,
believe any tornado threat will be very isolated. Deep layer
moisture will lead to rather efficient rainfall rates and will have
to watch for potential localized flooding where convection trains.
Latest model guidance has been rather progressive, so kept QPFs
generally less than 1" across the area. However, locally higher
amounts are likely if convection is slower to move out than
currently forecasted. The severe threat should be maximized before
06Z, when convection should begin to exit the area to the east.

Saturday should largely start dry behind the overnight convection.
Have expanded the heat advisory south and west to account for heat
index values nearing 100 degrees over much of the eastern and
southeastern CWA. The threat for convection then increases again
Saturday afternoon and evening with the approach of a cool front.
Convection will form along the front and pose a risk for large hail
and damaging wind gusts. The exact timing and location of this front
is still a little in question, so went with widespread chance POPs
in the afternoon, before more widespread convection is expected to
overspread the area in the evening/overnight hours. The cool front
will continue to slowly progress southward through the end of the
period with continuing precip chances area wide.

.LONG TERM...(Sunday through Friday)
Issued at 354 PM CDT Fri Jul 24 2020

Beginning 12z Sunday. Fairly active weather pattern is being
advertised for the extended outlook. Northern stream system will
track east just north of the Canadian border, dragging an associated
surface cool front across the Plains. This frontal boundary will
stall somewhere across central Nebraska and provide the focus for
scattered thunderstorms to develop during the afternoon and evening.
Greatest focus for activity may reside just south and east of the
local area but thinking the boundary will reside close enough to
leave the inherited "Definite" PoPs generally east of a Curtis to
Bartlett line. Severe potential with this activity looks to be
limited owing to marginal lapse rates and thus low instability as
well as weak shear. Precipitable water values will be running high
near the boundary, nearly 1.5" or greater, and thus the potential
for locally heavy rain will exist but this threat will again be
greater to the east of the local area.

Periodic weak disturbances will pass through the area through the
week, bringing near daily low-end rain and thunderstorm chances to
the area. Precisely timing these systems is nearly impossible at
range so will attempt to focus on periods of greatest potential
which appear to be Wednesday afternoon/evening and again Thursday
afternoon/evening. Temperatures through the middle of next week look
to remain near to slightly below normal for late July standards as
main thermal ridge remains southwest of the area and recurring
clouds with rain chances help keep things in check. Model begin to
diverge with respect to late week and their handling of the ridge
expected to be centered across the Southwest. Because of this,
forecast confidence decreases substantially due to discrepancies on
placement and strength of ridge and associated ridge axis. General
thoughts are for a steady stream of northern stream disturbances to
move across the northern plains allowing a few frontal boundaries to
invade the local area and lead to additional thunderstorm chances
while keeping temperatures from returning to well above normal
values.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 644 PM CDT Fri Jul 24 2020

Scattered thunderstorms will move eastward this evening and will
affect the KVTN terminal until 04Z and the KLBF terminal until
06Z. Hail and gusty winds and brief heavy rainfall are possible
with any thunderstorm passing the terminals along with MVFR
conditions. Otherwise, VFR conditions tonight and on Saturday.
Southerly winds gusting to 25KT this evening will diminish after
06Z and remain generally below 10KT for the remainder of the TAF
period.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT /8 PM MDT/ Saturday for NEZ005>010.

Heat Advisory from noon to 9 PM CDT Saturday for NEZ026>029-038-
059-070-071.

&&

SYNOPSIS...Brown/Jurgensen
SHORT TERM...Brown/Jurgensen
LONG TERM...Jurgensen
AVIATION...Roberg
Hazardous weather outlook, Jul 24, 2:44 PM MDT, 6 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
344 PM CDT Fri Jul 24 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-252045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
344 PM CDT Fri Jul 24 2020 /244 PM MDT Fri Jul 24 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

A Heat Advisory remains in effect for portions of north central
Nebraska, mainly east of a line from Valentine to Thedford where
heat index values around 100 degree is possible through 9 pm CT.
Refer to the latest advisory statement for full details.

There is a threat for severe thunderstorm development tonight.
The greatest risk is in areas north of Interstate 80, although are
possible area-wide. Primary impacts are damaging winds and large
hail. A tornado over the northwest sandhills cannot be ruled out
this evening. Heavy rainfall is possible into the north central
overnight.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A heat advisory will remain in effect until 9 pm CT Saturday for
portions of north central Nebraska. Refer to the latest advisory
statement for the latest details.

Near daily rain and thunderstorm chances remain Sunday through
Thursday. Highest probabilities for widespread rainfall is Sunday
as a weak surface boundary stalls in the area. At this time, the
threat for severe weather through this timeframe is uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay any severe weather reports to
the National Weather Service in North Platte.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Keck

In the hours before

Special weather statement, Jul 24, 7:02 PM MDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
802 PM CDT Fri Jul 24 2020

NEZ005-006-008-024-025-094-250145-
Brown NE-Hooker NE-Eastern Cherry NE-Keya Paha NE-Western Cherry NE-
Thomas NE-
802 PM CDT Fri Jul 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY...NORTHERN
HOOKER...NORTHWESTERN BROWN...NORTHERN THOMAS AND WESTERN KEYA PAHA
COUNTIES UNTIL 845 PM CDT/745 PM MDT/...

At 801 PM CDT/701 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles northwest of Norden
to near Seneca. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Valentine, Mullen, Springview, Thedford, Johnstown, Seneca, Brownlee,
Norden, Valentine National Wildlife Refuge, Wood Lake, Bobcat State
Wildlife Management Area, Marsh Flat, Smith Falls State Park,
Antelope Peak, Kelso, Moon Lake, Meadville, North River Trail, Sparks
and Highway 83 crossing the North Loup River.

This includes the following highways...
 Highway 183 between mile markers 214 and 224.
 Highway 20 between mile markers 197 and 237.
 Highway 2 between mile markers 169 and 220.
 Highway 97 between mile markers 62 and 90, between mile markers 101
and 105, and between mile markers 138 and 141.
 Highway 83 between mile markers 141 and 213.
 Highway 12 between mile markers 1 and 50, and between mile markers
57 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for north central and west central Nebraska.

LAT...LON 4298 9964 4185 10046 4203 10135 4299 10044
TIME...MOT...LOC 0101Z 284DEG 32KT 4296 10019 4202 10092

Roberg
Special weather statement, Jul 24, 7:50 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
850 PM CDT Fri Jul 24 2020

NEZ005-006-008-009-250230-
Brown-Eastern Cherry-Rock-Keya Paha-
850 PM CDT Fri Jul 24 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CHERRY...
NORTHWESTERN ROCK...BROWN AND KEYA PAHA COUNTIES...

At 850 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Dog Ear Lake to 7 miles north of
Johnstown to near Elsmere. Movement was east at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Ainsworth, Springview, Long Pine, Johnstown, Elsmere, Norden, Wood
Lake, Burton, Hofeld Lake, Nets Peak, Raven, Bobcat State Wildlife
Management Area, Moon Lake, Meadville, North River Trail, Willow Lake
State Wildlife Management Area, Long Lake State Wildlife Management
Area, Keller Park State Recreation Area, Thomas Creek State Wildlife
Management Area and Koshopah.

This includes the following highways...
 Highway 183 between mile markers 194 and 225.
 Highway 20 between mile markers 218 and 254.
 Highway 12 between mile markers 19 and 70.

LAT...LON 4211 9980 4209 10032 4210 10040 4300 10023
      4300 9945
TIME...MOT...LOC 0150Z 270DEG 26KT 4313 9986 4268 10003 4214 10025

Taylor
Local storm report, Jul 24, 7:56 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM CDT FRI JUL 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HEAVY RAIN       VALENTINE               42.87N 100.55W
07/24/2020  M1.74 INCH       CHERRY             NE   COCORAHS

            STORM TOTAL PRECIP OF 1.74 WEST SIDE OF VALENTINE

&&

RLAMB
Special weather statement, Jul 24, 8:36 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service North Platte NE
936 PM CDT Fri Jul 24 2020

NEZ057>059-250315-
Perkins-Lincoln-Keith-
936 PM CDT Fri Jul 24 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PERKINS...
SOUTHEASTERN KEITH AND SOUTHWESTERN LINCOLN COUNTIES...

At 935 PM CDT/835 PM MDT/, radar indicated strong thunderstorms were
located along a line extending from near Sutherland Reservoir State
Recreation Area to near Wallace to 7 miles south of Elsie. Movement
was northeast at 20 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Sutherland, Paxton, Wallace, Elsie, Dickens, Sutherland Reservoir
State Recreation Area, Grainton and Somerset.

This includes Interstate 80 in Nebraska between mile markers 145 and
163.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4105 10145 4115 10133 4117 10125 4118 10113
      4104 10079 4087 10078 4073 10081 4070 10083
      4070 10157
TIME...MOT...LOC 0235Z 205DEG 19KT 4107 10104 4089 10121 4074 10136

Taylor
Special weather statement, Jul 24, 8:39 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service North Platte NE
939 PM CDT Fri Jul 24 2020

NEZ005>010-250330-
Brown NE-Eastern Cherry NE-Holt NE-Rock NE-Keya Paha NE-Boyd NE-
939 PM CDT Fri Jul 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...ROCK...
BROWN...NORTHWESTERN HOLT...EASTERN KEYA PAHA AND BOYD COUNTIES UNTIL
1030 PM CDT...

At 938 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Naper to near Newport to 8
miles northeast of Elsmere. Movement was east at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Ainsworth, Bassett, Spencer, Springview, Stuart, Butte, Long Pine,
Newport, Naper, Johnstown, Gross, Elsmere, Dustin, Burton, Anoka,
Hofeld Lake, Raven, Bobcat State Wildlife Management Area, Twin Lakes
State Wildlife Management Area and Willow Lake State Wildlife
Management Area.

This includes the following highways...
 Highway 183 between mile markers 157 and 215.
 Highway 20 between mile markers 230 and 284.
 Highway 281 between mile markers 213 and 223.
 Highway 83 between mile markers 161 and 167.
 Highway 12 between mile markers 50 and 51, and between mile markers
59 and 123.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Nebraska.

LAT...LON 4210 9967 4215 10066 4300 9956 4300 9850
TIME...MOT...LOC 0238Z 253DEG 49KT 4296 9924 4260 9941 4224 10005

Roberg
Special weather statement, Jul 24, 8:39 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service North Platte NE
939 PM CDT Fri Jul 24 2020

NEZ069-070-250330-
Chase-Hayes-
939 PM CDT Fri Jul 24 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHASE AND WESTERN HAYES
COUNTIES...

At 939 PM CDT/839 PM MDT/, radar indicated strong thunderstorms were
located along a line extending from 10 miles south of Madrid to
Imperial to 10 miles south of Champion. Movement was northeast at 25
mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Imperial, Wauneta, Enders, Enders Reservoir State Recreation Area,
Champion, Crete, Hamlet, Center Dam Campground, Wanamaker State
Wildfire Management Area, Area A Campground and Church Grove
Campground.

This includes Highway 61 between mile markers 25 and 53.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4035 10194 4070 10166 4069 10108 4035 10122
TIME...MOT...LOC 0239Z 234DEG 22KT 4070 10150 4050 10163 4031 10175

Taylor

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:03 PM MDTSpecial Weather StatementLBFHayes42 min
Jul 24, 6:14 PM MDTSpecial Weather StatementLBFCherry46 min
Jul 24, 6:43 PM MDTAreal Flood AdvisoryLBFCherry3 hr
Jul 24, 6:53 PM MDTSpecial Weather StatementLBFHayes52 min
Jul 24, 7:02 PM MDTSpecial Weather StatementLBFKeya Paha43 min
Jul 24, 7:24 PM MDTAreal Flood AdvisoryLBFHayes, Lincoln3 hr
Jul 24, 7:50 PM MDTSpecial Weather StatementLBFBrown, Keya Paha40 min
Jul 24, 8:15 PM MDTAreal Flood AdvisoryLBFChase, Perkins3 hr
Jul 24, 8:36 PM MDTSpecial Weather StatementLBFLincoln39 min
Jul 24, 8:39 PM MDTSpecial Weather StatementLBFBoyd, Brown, Keya Paha, Rock51 min
Jul 24, 8:52 PM MDTAreal Flood AdvisoryLBFLincoln6 hr
Jul 24, 9:26 PM MDTSpecial Weather StatementLBFLincoln34 min
Jul 24, 9:30 PM MDTSpecial Weather StatementLBFBoyd, Holt, Rock45 min
Jul 24, 10:09 PM MDTSpecial Weather StatementLBFLincoln51 min
Jul 24, 10:37 PM MDTAreal Flood AdvisoryLBFBoyd, Holt, Rock3 hr
Jul 25, 2:48 PM MDTSpecial Weather StatementLBFGarden, Grant42 min
Jul 25, 3:08 PM MDTSpecial Weather StatementLBFCherry52 min
Jul 25, 3:59 PM MDTSpecial Weather StatementLBFHooker61 min
Jul 25, 4:27 PM MDTSpecial Weather StatementLBFThomas63 min
Jul 25, 4:56 PM MDTSpecial Weather StatementLBFGarden64 min
Jul 25, 5:14 PM MDTSpecial Weather StatementLBFThomas46 min
Jul 25, 5:37 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas38 min
Jul 25, 5:44 PM MDTSpecial Weather StatementLBFHayes46 min
Jul 25, 5:58 PM MDTSpecial Weather StatementLBFArthur47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.